Jump to content

Can Synimet Worse Symptoms?


Recommended Posts

Why are you interested in trying Sinemet? It's a drug for Parkinsons, but if you do have Parkinsons, I don't know, ask a Doctor.

Here's a site that lists some possible interactions and side effects: https://www.drugs.com/mtm/sinemet.html

Since a possible side effect is hallucinations, I have to wonder how well that would work with HPPD.

If you're interested in taking this in order to treat HPPD, don't. It won't help.

Link to comment
Share on other sites

25 minutes ago, SomebodySomewhere said:

Why are you interested in trying Sinemet? It's a drug for Parkinsons, but if you do have Parkinsons, I don't know, ask a Doctor.

Here's a site that lists some possible interactions and side effects: https://www.drugs.com/mtm/sinemet.html

Since a possible side effect is hallucinations, I have to wonder how well that would work with HPPD.

If you're interested in taking this in order to treat HPPD, don't. It won't help.

I found successful reports on this site. People claim that synimet helped with depersonalization. Therefore, I consider this drug as a possible treatment in case I get worse. Hope my symptoms will only get better until they go away. Thank you very much for your answer.

Link to comment
Share on other sites

Oh, I didn't know that.

Regardless, I'd ask a doctor, it sounds like it has some serious side effects.

I'll let someone who's actually tried it chime in.

A drug that might help Depersonalization, that I have tried personally, is Naltrexone. I'm currrently on it for alcoholism, but I'm also noticing I now seem more "with it". I guess I've been depersonalized and I just became used to it. There's research backing up it as a treatment for depersonalization.

I feel for you, I know how bad DP is, it's even worse than HPPD itself.

Link to comment
Share on other sites

  • 2 weeks later...

Your response to sinemet will largely depend on your genetics and if there is an increased need for dopamine because of your specific hppd. Especially if you are talking about how it might make you "feel". 

 

Sinemet improved my symptoms a lot but tolerance accrued rapidly and it gave me a (not the fatal kind) skin rash that took quite some time to resolve. 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.